# SDR SWAA2022011046319

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727c-747
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS727C+17; BS747 LBL17. MARKED. ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727C+17; FOUND 0.015 REMOVED FROM ORIG 0.071 IN A 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [02] VERIFIED CORRECTIVE ACTION 1; [03] REMOVED ACB FLOOR TRACK BS 727+4- BS 867; LBL 17; WL 155 IAW SRM 51-40-02-0G-0.; [04] LOCATED; DRILLED; AND DEBURRED NEW ACB CARGO TRACK BS 727+4- BS 867; LBL 17; WL 155 IAW SRM 51-40-05-0G-0; DWG# 146A7500.; [05] VERIFIED CORRECTIVE ACTION 3 AND 4; [06] OK TO INSTALL CARGO TRACK; [07] OKAY TO INSTALL; [08] INSTALLED NEW ACB CARGO TRACK BS727+4 - BS867; LBL 17; WL 155 IAW SRM 51-40-02-0G-0 AND DWG# 146A7500.; [09] ADDED PARTS; [10] VERIFIED - INSTALLED NEW ACB CARGO TRACK BS727+4 - BS867; LBL 17; WL 155; [11] VERIFIED - INSTALLED NEW ACB CARGO TRACK BS727+4 - BS867; LBL 17; WL 155
